# SDR AALA202109081464

- Difficulty date: August 20, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 18,001 hours, 6,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Frms 66-68 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT PASSENGER / CREW DOOR CUT OUT CENTER FITTING BETWEEN FR 66 AND FR 68 AT S23L. REPLACED CENTER FITTING PER SRM 51-42-11.
